Withdrawls equals suicidal thoughts..

Discussion in 'Suicidal Thoughts and Feelings' started by TenaciousOne, Feb 2, 2013.

Thread Status:
Not open for further replies.
  1. TenaciousOne

    TenaciousOne Member

    I relapsed at the beginning of the year and have been on a a binge ever since. The affects of being up for a few days, missing several doses of my meds and withdrawing is taking it's toll. The suicidal thoughts are no stranger, but they are so intense. I can't be left alone in fear I will succeed this time around.(I currently have a good friend staying with me.) Its been years since I've been to the hospital, but tonight I'm thinking that is where I need to be. I'm scared of my own thoughts..scared of what I may do tonight.
     
  2. 11scared

    11scared Member

    Withdrawal sucks. Has your doc recommended tapering off the drugs, lower your dosage a little at a time? That can help. If you are going cold turkey then your friend is definitely your safety net. There is no shame in going to the hospital, everyone does here and there. They are there to help you feel better not preach at you. Scary thoughts may come and go but they are a sign you are actually getting better. I had a hard withdrawal about a year ago, but after it was ove you totally feel like a new person. Its great! Aim for your goal of withdrawal. Don't do anything you'll regrewt tomorrow. Your friend is there to help. Ask others for help if you need it. I've been there. Its hard. But the outcome is magnificent!
     
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    Perhaps hun you should go to hospital and ask to be signed in for a few days until you stabilize hugs
     
  4. TenaciousOne

    TenaciousOne Member

    I just got off the phone with the hospital and they asked me to come in to finish up the assessment. I am going to head up there in a bit. Hopefully they will keep me because I used meth today and they don't provide meth detox there. That is what my withdrawals are from.
     
Thread Status:
Not open for further replies.